# SDR HUN2004F00001

- Difficulty date: April 30, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N556DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0156
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 653351A1
- Part serial: C0399913B
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THREE OCCASIONS THIS AC HAD FUEL SYSTEM PROBLEMS.  IN FEB THE ENGINE DIED AT IDLE/LOW POWER OPERATIONS.  THE FUEL PUMP WAS REPLACED AND PROBLEM WENT AWAY (OUR OTHER DA20C1, N6634DC, HAD THE SAME PROBLEM AND REMEDY).  AT THE END OF APRIL 556DC LOST POWER AND SAFELY LANDED.  THE ENGINE WOULD NOT RUN ABOVE 1500 RPM.  THE FUEL PUMP WAS CHANGED AGAIN, AND THE PROBLEM WENT AWAY FOR A FEW DAYS.  THE AC THEN HAD AN EMERGENCY LANDING DUE TO POWER FAILURE.  TECH REP REPLACED THE THROTTLE BODY/METERING UNIT AND THE PROBLEM WENT AWAY.  TECH DECLARED THE ISSUE RESOLVED AND RETURNED AC TO SERVICE.  FEEL THERE MAY STILL BE ISSUES WITH THIS ENGINE/WOOD PROP/FUEL SYS CONFIG. THAT HAVE NOT BEEN DISCOVERED.  UNKNOWN.
